MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC INTRALASE TECHNOLOGY PI; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC INTRALASE TECHNOLOGY PI; POWERED LASER SURGICAL INSTRUMENT
Model Number 0155-1825
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was debris on the patient interface with patient contact.No patient injury and/or complications were reported.No additional information was provided.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown/ not provided.Section e1 (b)(6).Section h3-other (81): a review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.H3 other text : see h10.
 
Additional Manufacturer Narrative
Additional information: section d4 expiration date: march 9, 2025.Section h4 device manufacture date: march 9, 2023.Device evaluation: manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
INTRALASE TECHNOLOGY PI
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key18395666
Report Number3012236936-2023-03289
Device Sequence Number2772521
Product Code GEX
UDI-Device Identifier05050474655690
UDI-Public(01)05050474655690(17)991231(10)66967295
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2025
Device Model Number0155-1825
Device Catalogue Number0155-1825
Device Lot Number66967295
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date12/26/2023
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0423-11040
Patient SexMale